# SDR SWAA2021021844863

- Difficulty date: January 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 AND RBL 33 FWD GALLEY AND LAV / REPLACED INTERCOSTAL-WEB LOCATED FLOOR STRUCTURE BS 312 TO BS 328 AND RBL 33 FWD GALLEY AREA IAW B737-700 SRM 51-10-02-OG-0 ITEM 9 AND DWG 141A5400 REV- P/N:141A5410U140
